Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can a medicine taken for hairfall problem lead to erectile dysfuction ?

hello i m 23 years old.....i was having a hairfall problem & was adviced to take FINAX pills & folliderm tablets ......i took it for approximately 6 did nt cure my problem but created another i am having problem getting erection ......even sexual fantasies could not get me erection.....m very much worried ....plz help.......i might end up committing suicide if this thing doesnt get cured.......i m completely mind is always occupied with this 1 me wat do i do?
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
stop the medicine immediately
you are having the side effects of the tablet
consult doctor
for hair fall take regular exercise and balanced healthy diets
hair grafting is available for tretment of hair loss
your condition has treatment
you will be all right
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor